# SDR EIA2005241

- Difficulty date: October 27, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 58,258 hours, 20,133 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Repaired
- Location: Flap Bullnose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST CHECK, NR 3 L/E FLAP BULLNOSE FAIRING FOUND PREVIOUSLY REPAIRED.  DEFECTIVE BULLNOSE FAIRING SKIN REPAIRED PER SRM 57-50-03, FIG 3.
